MAUDE Adverse Event Report: AIRLIFE¿ ADULT MANUAL RESUSCITATOR, OXYGEN RESERVOIR BAG, ADULT MASK, 7' O2; VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)

AIRLIFE¿ ADULT MANUAL RESUSCITATOR, OXYGEN RESERVOIR BAG, ADULT MASK, 7' O2; VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)
Model Number AIRLIFE¿ ADULT MANUAL RESUSCITATOR, OXYGEN RESERVOIR BAG, ADULT MASK, 7' O2
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information was received.
 
Event or Problem Description
The customer reported that after successfully intubating the patient in the cardio-thoracic icu, the team was unable to separate the mask from the resuscitation bag of airlife adult manual resuscitator to ventilate via the endotracheal tube.The team was able to resume ventilation and oxygenation with a new resuscitation bag.At this time, patient outcome is unknown.

Brand Name
AIRLIFE¿ ADULT MANUAL RESUSCITATOR, OXYGEN RESERVOIR BAG, ADULT MASK, 7' O2
Common Device Name
VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)
MDR Report Key10029512
Report Number3006783791-2020-00001
Device Sequence Number3881795
Product Code BTM
UDI-Device Identifier10885403220456
UDI-Public(01)10885403220456(10)0004093435
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE¿ ADULT MANUAL RESUSCITATOR, OXYGEN RESERVOIR BAG, ADULT MASK, 7' O2
Device Catalogue Number2K7000
Device Lot Number0004093435
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2020
Initial Report FDA Received Date05/06/2020
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;